# SDR 29GA94132012112A

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 32,329 hours, 37,579 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT: 4068 FKL/DUJ AFTER LANDING GEAR HANDLE IS MOVED UP GEAR IN TRANSIT LIGHT AND MOTOR DO NOT ACTUATE FOR 2.4 SECONDS AFTER THIS TIME GEAR RETRACTS AND EXTENDS AS NORMAL.  COMPLIED WITH VISUAL INSPECTION OF LANDING GEAR, SERVICED LEVEL OF POWER PACK CYCLED GEAR SEVERAL TIMES NO DEFECTS NOTED OR TIME RELATED DISCREPANCIES.
